Alert archive / Puerto Rico / Flash Flood Watches in 2009

Flash Flood Watch 13, NWS JSJ

November 10, 2009

NWS JSJ issued this flash flood watch at Nov 10, 2009, 5:35 PM CST. It took effect at Nov 11, 2009, 12:00 AM CST. It was in force for 21 hr.

The area

The counties it named.

The facts

Issued
Nov 10, 2009, 5:35 PM CST (23:35 UTC)
In effect from
Nov 11, 2009, 12:00 AM CST
Expired
Nov 11, 2009, 9:04 PM CST
In force
21 hr
Issued by
NWS JSJ
Flood severity
None

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGCA62 TJSJ 102335
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
735 PM AST TUE NOV 10 2009

PRZ001>013-VIZ001-002-111000-
/O.NEW.TJSJ.FF.A.0013.091111T0600Z-091112T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...
ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...
LAJAS...CULEBRA...ESPERANZA...ANNAS RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE
735 PM AST TUE NOV 10 2009

...FLASH FLOOD WATCH IN EFFECT FROM 2 AM AST WEDNESDAY THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WATCH FOR ALL OF PUERTO RICO AND THE UNITED STATES
  VIRGIN ISLANDS.

* FROM 2 AM AST WEDNESDAY THROUGH WEDNESDAY EVENING

* DEEP MOISTURE IN COMBINATION WITH AN AREA OF LOW PRESSURE AND
  ASSOCIATED SHORT WAVE MAY PROVIDE FAVORABLE CONDITIONS FOR
  SIGNIFICANT CONVECTIVE DEVELOPMENT OVERNIGHT ACROSS EASTERN
  PORTIONS OF PUERTO RICO...VIEQUES...CULEBRA...AND THE UNITED
  STATES VIRGIN ISLANDS. ADDITIONAL HEAVY RAINFALL IS POSSIBLE
  DURING THE EARLY AFTERNOON HOURS ON WEDNESDAY ACROSS THE CENTRAL
  INTERIOR AND WESTERN PUERTO RICO WITH THE ADDITION OF DAYTIME
  HEATING. THEREFORE...A FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE
  ENTIRE AREA FOR POTENTIAL FLOODING OVER THE NEXT DAY OR SO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU
ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP
INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED
OR IF A FLASH FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE
HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR
CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT
HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV.

&&

$$

JPC
3 follow-up statements
000 
WGCA62 TJSJ 102349 CCA
FFASJU

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH...CORRECTED
NATIONAL WEATHER SERVICE SAN JUAN PR
748 PM AST TUE NOV 10 2009

PRZ001>013-VIZ001-002-111030-
/O.COR.TJSJ.FF.A.0013.091111T0600Z-091112T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...
ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...
LAJAS...CULEBRA...ESPERANZA...ANNAS RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE
748 PM AST TUE NOV 10 2009

...FLASH FLOOD WATCH IN EFFECT FROM 2 AM AST WEDNESDAY THROUGH
WEDNESDAY EVENING...

THE NATIONAL WEATHER SERVICE IN SAN JUAN HAS ISSUED A

* FLASH FLOOD WATCH FOR ALL OF PUERTO RICO AND THE UNITED STATES
  VIRGIN ISLANDS.

* FROM 2 AM AST WEDNESDAY THROUGH WEDNESDAY EVENING

* DEEP MOISTURE IN COMBINATION WITH AN AREA OF LOW PRESSURE MAY
  PROVIDE FAVORABLE CONDITIONS FOR SIGNIFICANT CONVECTIVE
  DEVELOPMENT OVERNIGHT ACROSS EASTERN PORTIONS OF PUERTO
  RICO...VIEQUES...CULEBRA...AND THE UNITED STATES VIRGIN ISLANDS.
  ADDITIONAL HEAVY RAINFALL IS POSSIBLE DURING THE EARLY AFTERNOON
  HOURS ON WEDNESDAY ACROSS THE CENTRAL INTERIOR AND WESTERN
  PUERTO RICO WITH THE ADDITION OF DAYTIME HEATING. THEREFORE...A
  FLASH FLOOD WATCH HAS BEEN ISSUED FOR THE ENTIRE AREA FOR
  POTENTIAL FLOODING OVER THE NEXT DAY OR SO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU
ARE IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP
INFORMED...AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED
OR IF A FLASH FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE
HEAVY RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR
CABLE TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE
WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND
CLIMATE INFORMATION...IS AVAILABLE ON THE WEB AT
HTTP://WWW.SRH.NOAA.GOV/SJU OR AT HTTP://WEATHER.GOV.

&&

$$

JPC
000 
WGCA62 TJSJ 110918
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
518 AM AST WED NOV 11 2009

PRZ001>013-VIZ001-002-112200-
/O.CON.TJSJ.FF.A.0013.000000T0000Z-091112T0400Z/
/00000.0.OT.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...
ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...
LAJAS...CULEBRA...ESPERANZA...ANNAS RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE
518 AM AST WED NOV 11 2009

...FLASH FLOOD WATCH REMAINS IN EFFECT THROUGH THIS EVENING...

THE FLASH FLOOD WATCH CONTINUES FOR

* ALL OF PUERTO RICO AND THE UNITED STATES VIRGIN ISLANDS.

* THROUGH THIS EVENING

* A MID TO UPPER LEVEL LOW...JUST NORTH OF PUERTO RICO THIS
  MORNING IS PRODUCING A LARGE AREA OF CLOUDINESS EXTENDING FROM
  PUERTO RICO EASTWARD ACROSS THE NORTHERN LEEWARD ISLANDS AND
  ACROSS THE ATLANTIC FOR SEVERAL HUNDRED MILES. THE ABUNDANT
  MOISTURE AND INSTABILITY ACROSS THE REGION IN COMBINATION WITH
  THE AREA OF LOW PRESSURE...MAY PROVIDE FAVORABLE CONDITIONS FOR
  SIGNIFICANT CONVECTIVE DEVELOPMENT TODAY ACROSS PUERTO RICO...
  VIEQUES...CULEBRA...AND THE U.S. VIRGIN ISLANDS. HEAVY RAINFALL
  IS POSSIBLE DURING THE AFTERNOON HOURS ACROSS THE CENTRAL
  INTERIOR AND WESTERN PUERTO RICO WITH THE ADDITION OF DAYTIME
  HEATING AND LOCAL TERRAIN EFFECTS. MUDSLIDES WILL BE LIKELY IN
  AREAS OF HEAVY RAINFALL AND STEEP TERRAIN. FOR THOSE REASONS...A
  FLASH FLOOD WATCH REMAINS IN EFFECT FOR ALL OF PUERTO
  RICO...VIEQUES...CULEBRA AND FOR THE U.S. VIRGIN ISLANDS THROUGH
  THIS EVENING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR HEAVY
RAIN ACROSS THE WATCH AREA...WHICH MAY LEAD TO FLOODING. IF YOU ARE
IN THE WATCH AREA...CHECK YOUR PREPAREDNESS REQUIREMENTS...
ESPECIALLY IF YOU HAVE INTERESTS ALONG AREA RIVERS. KEEP INFORMED...
AND BE READY FOR QUICK ACTION IF FLOODING IS OBSERVED OR IF A FLASH
FLOOD WARNING IS ISSUED.

PEOPLE IN THE WATCH AREA SHOULD CONTINUE TO BE AWARE OF THE
POSSIBILITY FOR HEAVY RAINFALL. AVOID LOW LYING AREAS...AND BE
CAREFUL WHEN APPROACHING HIGHWAY DIPS AND UNDERPASSES. THE HEAVY
RAIN COULD ALSO CAUSE MUDSLIDES IN AREAS OF STEEP TERRAIN.

STAY TUNED TO NOAA WEATHER RADIO...LOCAL TV...RADIO OR YOUR CABLE
TELEVISION PROVIDER FOR LATER STATEMENTS AND POSSIBLE WARNINGS.

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE
INFORMATION...IS AVAILABLE ON THE WEB AT HTTP://WWW.SRH.NOAA.GOV/SJU
OR AT HTTP://WEATHER.GOV.

&&

$$
000 
WGCA62 TJSJ 120304
FFASJU

FLOOD WATCH
NATIONAL WEATHER SERVICE SAN JUAN PR
1104 PM AST WED NOV 11 2009

PRZ001>013-VIZ001-002-120415-
/O.CAN.TJSJ.FF.A.0013.000000T0000Z-091112T0400Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
INCLUDING THE MUNICIPALITIES AND/OR ISLANDS OF...SAN JUAN...
CAROLINA...FAJARDO...HUMACAO...GUAYAMA...ARROYO...YABUCOA...
SALINAS...COCO...CAGUAS...ARECIBO...VEGA BAJA...DORADO...COAMO...
COROZAL...AIBONITO...VILLALBA...JAYUYA...PONCE...AGUADILLA...
ISABELA...HATILLO...QUEBRADILLAS...UTUADO...SABANA GRANDE...LARES...
ADJUNTAS...HORMIGUEROS...MOCA...AGUADA...LUYANDO...CABO ROJO...
LAJAS...CULEBRA...ESPERANZA...ANNAS RETREAT...CHARLOTTE AMALIE...
CHARLOTTE AMALIE EAST...CHARLOTTE AMALIE WEST...CRUZ BAY...
CHRISTIANSTED...FREDERIKSTED...FREDERIKSTED SOUTHEAST...GROVE PLACE
1104 PM AST WED NOV 11 2009

...FLASH FLOOD WATCH IS CANCELED...

THE FLASH FLOOD WATCH FOR PORTIONS OF PUERTO RICO AND VIRGIN ISLANDS
HAS BEEN CANCELED. ALL SIGNIFICANT RAINFALL HAS ENDED OVER THE
LOCAL AREA AND ALL RIVERS ARE FALLING. VERY LITTLE RAINFALL IS
EXPECTED IN THE NEXT 12 HOURS. THEREFORE THE FLASH WATCH HAS BEEN CANCELED.

$$

What forecasters said that day

The local office's own words before this flash flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this flash flood watch went out at Nov 10, 1:26 PM CST, 4 hours 9 minutes earlier.

Area forecast discussion, Nov 10, 1:26 PM CST, 4 hours 9 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SAN JUAN PR
326 PM AST TUE NOV 10 2009

.SYNOPSIS...MID TO UPPER LEVEL LOW...AND A SERIES OF ASSOCIATED
SHORT WAVES...WILL CONTINUE TO AFFECT THE LOCAL AREA FOR AT LEAST
THE NEXT 24 TO 36 HOURS...AS DEEPER TROPICAL MOISTURE BEGINS TO
SURGE NORTHWEST ACROSS THE FA AND COMBINES WITH LOCAL EFFECTS...
TO PRODUCE A SIGNIFICANT INCREASE IN ACTIVE WEATHER ACROSS THE
LOCAL ISLANDS.

&&

.DISCUSSION...DEEPER MOISTURE WILL CONTINUE TO ADVECT SLOWLY
NORTHWEST ACROSS THE LOCAL AREA TONIGHT THROUGH WEDNESDAY AND WILL
THEN LINGER NEARBY FOR AT LEAST A COUPLE OF DAYS. AT THE SAME
TIME...MID TO UPPER LEVEL LOW WILL REMAIN LOCATED JUST NORTH OF
THE LOCAL AREA. AN ASSOCIATED SHORT WAVE TROUGH WILL MOVE ACROSS
THE LOCAL ISLANDS TONIGHT THROUGH WEDNESDAY AND SHOULD PROVIDE
FAVORABLE CONDITIONS FOR SIGNIFICANT AND POTENTIALLY EXPLOSIVE
CONVECTIVE DEVELOPMENT LATER TONIGHT THROUGH AT LEAST THE FIRST
PART OF WEDNESDAY...WITH PERIODS OF ACTIVE WEATHER STILL EXPECTED
TO CONTINUE LATER WEDNESDAY THROUGH THURSDAY. AT THIS POINT...
ALTHOUGH THE POTENTIAL FOR HEAVY RAIN AND EVENTUALLY SOME FLOODING
EXISTS...WE OPTED TO HOLD OFF FOR NOW ON A FLASH FLOOD WATCH.
HOWEVER...IF THIS ACTIVITY REALLY BEGINS TO EXPLODE LATE TONIGHT...
LATER SHIFTS MAY NEED TO GO WITH A WATCH. PLEASE REFER TO
ZFP AND OTHER PRODUCTS FOR FORECAST DETAILS.

&&

.AVIATION...EXPECT PREVAILING VFR CONDITIONS ACROSS MOST OF THE
LOCAL ISLANDS AND TAF SITES TONIGHT. HOWEVER...MVFR AND LOCALLY
IFR CONDITIONS AND MOUNTAIN OBSCURATIONS WILL CONTINUE THROUGH
10/21Z ACROSS SOUTH CENTRAL AND SOUTHWEST PUERTO RICO...
INCLUDING TJPS IN SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS.
ACROSS THE U.S. VIRGIN ISLANDS...INCREASING SHOWERS AND
THUNDERSTORMS AND EXPANDING MVFR CONDITIONS SHOULD PREVAIL THROUGH
TONIGHT. OVER TNCM AND TKPK...INITIAL VFR CONDITIONS SHOULD ALSO
SLOWLY DETERIORATE...AS SHOWERS AND THUNDERSTORMS DEVELOP AND
BEGIN TO AFFECT THESE TAF SITES BY 10/22Z OR 10/23Z. VOLCANIC ASH
AND STEAM PLUME WILL BE TRICKY...AS SURFACE TROUGH BEGINS ITS
NORTHWEST TREK. BUT...FOR AT LEAST EARLY TONIGHT...EXPECT ASH AND
STEAM TO MOVE GENERALLY NORTH NORTHEAST OR NORTHEAST.

&&

.MARINE...HAZARDOUS MARINE CONDITIONS WILL CONTINUE THROUGH AT
LEAST WEDNESDAY EVENING AND POSSIBLY BEYOND...AS LARGE...LONG
PERIOD NORTH NORTHEAST SWELLS CONTINUE TO AFFECT THE ATLANTIC
WATERS AND THE CARIBBEAN PASSAGES. THESE SWELLS SHOULD PEAK BY MID
MORNING WEDNESDAY AND THEN SLOWLY SUBSIDE THROUGH WEDNESDAY NIGHT
AND THURSDAY. A SMALL CRAFT ADVISORY REMAINS IN EFFECT FOR MOST
OF THE LOCAL ATLANTIC AND CARIBBEAN WATERS AND THE CARIBBEAN
PASSAGES TONIGHT.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  74  85  74  86 /  60  80  50  50
STT  77  86  78  85 /  70  80  50  40

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...HIGH SURF ADVISORY UNTIL 4 PM AST WEDNESDAY FOR CULEBRA-MAYAGUEZ
     AND VICINITY-NORTH CENTRAL-NORTHEAST-NORTHWEST-SAN JUAN AND
     VICINITY-VIEQUES.

     SMALL CRAFT ADVISORY AMZ710...712...715...722...725...732...
     741 AND 742.

VI...HIGH SURF ADVISORY UNTIL 4 PM AST WEDNESDAY FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.

     SMALL CRAFT ADVISORY AMZ710...715...722...725 AND 732.

&&
Hazardous weather outlook, Nov 10, 4:20 AM CST, 13 hours 15 minutes before
HAZARDOUS WEATHER OUTLOOK FOR PUERTO RICO AND THE U.S. VIRGIN
ISLANDS
NATIONAL WEATHER SERVICE SAN JUAN PR
620 AM AST TUE NOV 10 2009

AMZ710>745-PRZ001>013-111000-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
620 AM AST TUE NOV 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

SCATTERED TO NUMEROUS AFTERNOON THUNDERSTORMS ARE EXPECTED ACROSS
THE SOUTHERN SLOPES AND DRIFT SOUTH TOWARD THE CARIBBEAN SEA.
LOCALLY HEAVY RAINFALL IS POSSIBLE WITH THE HEAVIER THUNDERSTORMS.

IN ADDITION...A LARGE COMPLEX OF ORGANIZED STRONG THUNDERSTORMS
IS EXPECTED TO DEVELOP ACROSS THE CARIBBEAN SEA OVERNIGHT AND MOVE
SLOWLY TO THE NORTHEAST AND AFFECT THE EASTERN HALF OF PUERTO RICO
INCLUDING VIEQUES AND CULEBRA. WIDESPREAD HEAVY RAINS ARE EXPECTED
THAT COULD TRIGGER FLASH FLOODING OF RIVERS AND URBAN AREAS. A
FLASH FLOOD WATCH MAY BE REQUIRED LATER TODAY FOR OVERNIGHT INTO
WEDNESDAY MORNING.

LARGE NORTHERLY SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC
WATERS AND CARIBBEAN PASSAGES THROUGH WEDNESDAY WITH A MODERATE
TO HIGH RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LARGE COMPLEX OF ORGANIZED STRONG THUNDERSTORMS WILL LIKELY
PERSIST INTO MID MORNING ON WEDNESDAY WITH A CONTINUED THREAT OF
HEAVY RAINS AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

ANY HEAVY RAINFALL OR FLOODING REPORTS WOULD BE GREATLY
APPRECIATED.

AMZ715-725-VIZ001-002-111000-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
620 AM AST TUE NOV 10 2009

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND
THE ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT

A LARGE COMPLEX OF ORGANIZED STRONG THUNDERSTORMS IS EXPECTED TO
DEVELOP ACROSS THE WATERS SURROUNDING ST. CROIX OVERNIGHT AND
MOVE SLOWLY TO THE NORTHEAST AND AFFECT ALL OF THE U.S. VIRGIN
ISLANDS. WIDESPREAD HEAVY RAINS ARE EXPECTED THAT COULD TRIGGER
FLASH FLOODING. A FLASH FLOOD WATCH MAY BE REQUIRED LATER TODAY
FOR OVERNIGHT INTO WEDNESDAY MORNING.

LARGE NORTHERLY SWELLS WILL CONTINUE TO AFFECT THE LOCAL ATLANTIC
WATERS AND CARIBBEAN PASSAGES THROUGH WEDNESDAY WITH A MODERATE
TO HIGH RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

LARGE COMPLEX OF ORGANIZED STRONG THUNDERSTORMS WILL LIKELY
PERSIST INTO MID MORNING ON WEDNESDAY WITH A CONTINUED THREAT OF
HEAVY RAINS AND FLASH FLOODING.

.SPOTTER INFORMATION STATEMENT...

ANY HEAVY RAINFALL OR FLOODING REPORTS WOULD BE GREATLY
APPRECIATED.

ROSA

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 10, 12:12 PM CSTSpecial Marine WarningJSJ93 min
Nov 10, 1:24 PM CSTAreal Flood AdvisoryJSJ3 hr

Nearby

Flash Flood Watches in Puerto Rico, 2009Flash Flood Watches in U.S. Virgin Islands, 2009Every flash flood watch in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.